MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH POLARIS FO BLADE MILLER 2; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH POLARIS FO BLADE MILLER 2; LARYNGOSCOPE, RIGID
Catalog Number 4150020
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "polaris blade coating coming off during intubation." no patient injury or consequences reported.
 
Additional Manufacturer Narrative
(b)(4).The defective sample was returned to the manufacturer for evaluation.The manufacturer reported: an adhesion test (cross-cut test) was performed on retained samples of production batch ab2503044, and the result was 'passed'.Upon reviewing the dhr records of this batch, no such defects were found during routine inspection and random sampling.The sample had obvious surface scratches, with coating delamination at deeply scratched areas.Such scratches were generally caused by forced contact and friction with sharp metal objects.We performed a cross-cut test next to the coating delamination area of the sample, and the test result was acceptable.We didn't identify anything abnormal with the manufacturing process.However, we are unsure whether any collision occurred during transit.A full re-inspection was performed on the unshipped finished products (1 batch, totaling (b)(4) pcs).Subsequent random sampling by qc revealed no such defects.An internal meeting was arranged for all production operators and qc inspectors to highlight the risks of coating peeling.Meanwhile, relevant personnel were retrained on inspection procedures.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
RUSCH POLARIS FO BLADE MILLER 2
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25250219
Report Number3011137372-2026-00160
Device Sequence Number10623041
Product Code CCW
UDI-Device Identifier14026704711762
UDI-Public(01)14026704711762(11)241229(17)280328(10)AB2503044(21)
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4150020
Device Lot NumberAB2503044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown